# SDR MWEA96422

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Fell Off
- Location: Galley Serv Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GALLEY SERVICE DOOR EVACUATION SLIDE FELL OFF MOUNT.  REINSTALLED GALLEY DOOR EVACUATION SLIDE.
